Aaron Bertram
Aaron Bertram
Professor of Mathematics, University of Utah
Verified email at math.utah.edu
Cited by
Cited by
Quantum schubert calculus
A Bertram
arXiv preprint alg-geom/9410024, 1994
Vanishing theorems, a theorem of Severi, and the equations defining projective varieties
A Bertram, L Ein, R Lazarsfeld
Journal of the American Mathematical Society 4 (3), 587-602, 1991
Bridgeland-stable moduli spaces for -trivial surfaces
D Arcara, A Bertram
Journal of the European Mathematical Society 15 (1), 1-38, 2012
Gromov invariants for holomorphic maps from Riemann surfaces to Grassmannians
A Bertram, G Daskalopoulos, R Wentworth
Journal of the American Mathematical Society 9 (2), 529-571, 1996
The minimal model program for the Hilbert scheme of points on P2 and Bridgeland stability
D Arcara, A Bertram, I Coskun, J Huizenga
Advances in mathematics 235, 580-626, 2013
Quantum multiplication of Schur polynomials
A Bertram, I Ciocan-Fontanine, W Fulton
arXiv preprint alg-geom/9705024, 1997
Two proofs of a conjecture of Hori and Vafa
A Bertram, I Ciocan-Fontanine, B Kim
Duke Mathematical Journal 126 (1), 101-136, 2005
Moduli of rank-2 vector bundles, theta divisors, and the geometry of curves in projective space
A Bertram
Journal of Differential Geometry 35 (2), 429-469, 1992
Another way to enumerate rational curves with torus actions
A Bertram
arXiv preprint math/9905159, 1999
Gromov-Witten invariants for abelian and nonabelian quotients
A Bertram, I Ciocan-Fontanine, B Kim
arXiv preprint math/0407254, 2004
Towards a Schubert calculus for maps from a Riemann surface to a Grassmannian
A Bertram
arXiv preprint alg-geom/9403007, 1994
The birational geometry of the Hilbert scheme of points on surfaces
A Bertram, I Coskun
Birational geometry, rational curves, and arithmetic, 15-55, 2013
Hilbert polynomials of moduli spaces of rank 2. vector bundles II
A Bertram, A Szenes
Topology 32 (3), 599-609, 1993
Stable pairs and stable parabolic pairs
A Bertram
Journal of Algebraic Geometry 3 (4), 703-724, 1994
The birational geometry of moduli spaces of sheaves on the projective plane
A Bertram, C Martinez, J Wang
Geometriae Dedicata 173 (1), 37-64, 2014
Surjectivity of Gaussian maps for line bundles of large degree on curves
A Bertram, L Ein, R Lazarsfeld
Algebraic geometry, 15-25, 1991
New recursions for genus-zero Gromov–Witten invariants
A Bertram, HP Kley
Topology 44 (1), 1-24, 2005
Bridgeland Stability conditions on threefolds II: An application to Fujita's conjecture
A Bayer, A Bertram, E Macrž, Y Toda
arXiv preprint arXiv:1106.3430, 2011
On the quantum cohomology of a symmetric product of an algebraic curve
A Bertram, M Thaddeus
Duke Mathematical Journal 108 (2), 329-362, 2001
An existence theorem for Prym special divisors
A Bertram
Inventiones mathematicae 90 (3), 669-671, 1987
The system can't perform the operation now. Try again later.
Articles 1–20